Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes excessive urge to stretch the body?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
For the past couple of years I feel the need to stretch much more than I ever have. Every morning has become an ordeal of spending 20 minutes trying to stretch my back, legs, arms, etc....Is this natural? I am 45.... Will any supplements help? Glucosamine?? Thank you...
Posted Wed, 12 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer: Glucosamine may work for osteoarthritis. Detailed Answer: Hello, I have studied your case with diligence. Your symptoms suggest morning stiffness and possibility of early arthritis. As per your history and age there is possibility of rheumatoid arthritis. I will advise some important blood investigation like ASO titre, RA factor, ACCP, CRP, ESR, CBC. Glucosamine may work for osteoarthritis. You may need to take treatment for couple of months to see effect of glucosamine. Other supplement can be started according to your blood reports. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor